Sometimes I even get psychical symptoms like palpitations.
I’m pretty sure it can.
Abilify can do this. When I increased it from 5mg it caused more anxiety that I had to cover with more anxiety meds. Maybe your doctor has more insight though. Can you call them @Ish?
Palpitations are a symptom of a panic attack which is connected to anxiety. Anxiety can produce hypomania and mood swings. I know because it happened to me.
same thing happened to me with abilify
Being under more stress can make you anxious, so can mood cycling - mania/hypomania or depression.
The key is to be on the right meds/dose - Also try to do some physical activity and make sure you are getting enough sleep/rest.
If you can manage it, find a hobby that interests you - Balance is important.
When my left leg starts shaking I know "I am in for quite a ride. Mania can be such a challenge when you are trying to function throughout the day.
I get very edgy and moody. Things start to move too fast.